Please Need Some Advice

9 Replies
torbman - January 25

Not sure whats happening here. I am on the pill and have been since about 6 months. Hubby and I have been using condoms, all times except twice. Hubby is so scared that I might get pregnant again and so am I. I have all the babies I want. Hubby is scheduled for his vasectomy in a couple weeks. I got my period the other day but it has last 2 days and seems to be tapering off. Very light but there. Now I am all worried that something is going on. This can't be!!!!!!!!!!!! Ds is now 8 months old, and for those who know me know that he was concieved after 3 years of hubby's 1st unsucessful vasectomy. First two kids are 11 and 8. Has anyone had a really light period since giving birth and being onpill? I am so scared that I may be pregnant. I would loose my husband. I know it! Please help.

 

Rabbits07 - January 25

I'm not on the pill so I can't give any advice from that stand point, but I do know that stress and many other things can make a period very light. Mine have been downright wacky since getting them back 5 months pp. Two have been horribly heavy and 1 was barely there. If you suspect that your period was light due to pregnancy then I would suggest getting an hpt for peace of mind (can get them for $1 at Dollar General or Dollar Tree and they are very sensitive...20 mIU). On a side note and maybe none of my business, but why would you lose your dh if you turned up preg again? Was that just a statement of desperation or do you sincerely think it would be true? If true, then I think I would re-evaluate my bc methods. (actually, if I thought my dh would leave me because I got preg with HIS baby I would probably tell him to go ahead and hit the road...but this isn't me). If a baby is something that is definitely not wanted and would cause severe problems then I would be using every barrier method available (condom, spermicidal foam, etc.) and using it every time along with the pill to ensure against pregnancy.

 

Emily - January 25

I know that the pill can skrew up your cyckles even if you have had reg ones since starting it....just take a test. if neg, I say trust the results,,,,I got pregnant while on the pill. it was the mini pill, but I jsut skipped my period all together. I kno on eof th side effects of it (yes I am back on it cause I am nursing my second as I did the first....) the side effects are irregular periods. I knopw that can happen in lenght between and length of...test and good luck I know it is scary it happened to us and I thougth it happened agian, but thankfully it didn't . good luck and I agree with rabbits. Ihoep you are joking when you say you would lose your husband if you get pregnant again.....I mean come on it would be his baby and it wouldnt be like you planed it to trick him or something.....

 

sahmof3 - January 25

I know when my best friend was on the pill she would get crazy periods... heavy one month, scant the next. I have no experience with it myself, though... I was only on it for a month, but got extreme migraines and went off of it.

 

torbman - January 25

I think I may take a test just for the peace of mind. Hubby was very addimt that we were having no more kids. He had a vasectomy 4 years ago, i went off the pill about 1 1/2 years after, then 1 1/2 years after that, i found out i was pregnant. It was a hard transition for both of us, especially hubby. Now he is just downright scared for me to be pregnant again. We have been using protection, condoms, and me on the pill, however on two sep. occasions in the heat of the momment, never put anything on. So now that I have this light period after having some heavy and some regular periods, it has me thinking. By losing my husband I just mean that he was so stressed that I was pregnant last time, he said that if it ever happened again that he might not be around, and basically to have fun with the insurance money, if you know what I mean. It puts alot of stress on me because if I were pregnant, then I am not sure I could pick between DH and God. God would win. Meaning I would not get rid of baby. DH isn't like that either however he is such a stressed out guy to begin with. I love him so much, but who do I answer too? Not him.

 

rl- - January 25

i have been on the pill for quite awhile and it is normal to have lighter cycles with the pill..I normally start my af on the tuesday after I take my last active pill and it is gone by friday...so if you are on the pill and using condoms then I would say your not...I am scheduled to have the essure (tubal) on the 31st of this month cause I know we are done if you know for sure you are done even though your hubby is getting the vac done you could also get the essure done and then you would for sure not be having any more...the essure is none surgical and very quick recovery just google essure and you will find the site....

 

kellens mom - January 25

Forgive my ignorance...I honestly don't know much about getting tubes tied...but I wonder if it is an option. Especially since you are determined not to have more children and the vasectomy did not take the first time. Who is to say it will take a second? Again, I truly am ignorant on this subject, but wanted to offer a suggesting that you could take that is more proactive in the birth process. Does getting your tubes tied have ill effects?

 

kellens mom - January 25

Dang it! I totally missed rl's comments...which suggested the same thing.

 

Kara H. - January 25

My periods have been all over the place since I had Max. Even worse after the pill! I have been on the new low dose BCP and they are scaring the c___p out of me. I have missed three periods - two in a row - and have had swollen tender b___st and abdominal bloating. Then this month I screwed up my pills really bad when I got Max's stomach virus Yes- I had s_x while I was sick...Don't judge me! :) I have needs ya know! Anyway I was at CD 14 yesterday (i usually ovuate on day 9) and I had light mucus-y spotting that looks awfully like implantation beeding that I aways have. If I make it thru this month without getting pregant, I am going to explore other birth control options. I don't know what kind yet, but just don't like these new low dose pills. Then I see on news last night that FDA is holding an emergency meeting to discuss wether these new low dose pills are effective on today taller, heavier woman. Great.

 

torbman - January 26

WOOHOO its negative. Phew! I did have an operation date of Feb.8th. for getting my tubes tied, but when your OB starts off by asking why I want to get a painful operation done, I guess I freaked. I don't want anymore kids, and I probably will get them done eventually but for now, I had some complications when I had my gallbladder out right after I had my son and ended up in hosptial on a morphine drip for 3 days. They couldn't figure out where it was coming from or what_t was. I have a pretty high pain tolerance, and I can't even explain it it was so bad. It was from my chest, and when they laid me down its like my chest had these tightenings and I couldn't breath. Felt like something was squeezing my so hard. Horrible. So I guess I am a little shy about it now.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?